Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

7 years no answer
dnlemerson posted:
I have a growing issue with both of my legs. both of them are become discolored almost like brusing on the ankles and feet and once its there its there for good. i have burning and itching and in so much pain i can hardly walk anymore. have seen nuroligest who say its vascular. then vascular surgons who says its nurological. i am at a loss here and dont know where to go or who to turn to. please help i want to be able to walk. just FYI im 27 male
Sandy61502 responded:
My husband has the same thing. It goes up his legs, just below his knees. He has diabetes and PAD. Have you been tested for PAD? His podiatrist has given him a cream Lac-Hydrin 12% (ammonium lactate). It has done wonders for him. Maybe you should see a podiatrist. He also has neuropathy in his feet. I hope this might be of some help.
lmailbag responded:
I am having trouble with my legs.I had a number of surgeries. It seems that ever since the surgeries not on my legs but in other areas my legs swell and do get itchy as well. Actually my right leg swells more than left one.I am inside all the time because I live in a nursing home.A number of years ago I had a lymph node removed to do a test and a ever since my leg swells up.I am told it is lymphodem
Olivia_WebMD_Staff responded:
Hi dnlemerson,

Welcome to the WebMD Community!

I cannot tell you how many times I see members posting to our communities that have been shuffled from one health professional to another with no answers. It is mind-boggling.

My first suggestion is get second opinions on both the vascular and neurological fronts. Sometimes the right doctor makes all the difference in getting a diagnosis.

Here also is some information that may be helpful:

Leg Problems Overview

Leg Problems: Check Your Symptoms

I hope you get some answers soon.

Olivia_WebMD_Staff replied to lmailbag's response:
Welcome, Imailbag!

I hope the links above may help you as well. And, here is some further information on Lymphodema as well.

Take care,

Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.